# SDR RYNA201209190036

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N772RD
- Make and model: Airbus A330-223
- Aircraft serial: 343
- Aircraft time: 54,822 hours, 10,351 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Damaged
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1 H AND K O2 MASKS DID NOT DEPLOY ON THE DROP TEST.  REPAIRED AND CORRECTED WIRING AT 1K AND 1H O2 MASK CONTAINER PER SCHM 35-23-03.  ALL MASKS CHECKS OK ON DEPLOYMENT PER 35-21-804A.
